Pawtucket, Rhode Island
A 21-year-old female asked:
Took nyquil for a cold a diflucan (fluconazole) for a yeast infection and macrobid for uti all tonight is that al going to interact with each other my stomach hurts?
1 doctor answer • 2 doctors weighed in
Dr. Andrew Seibertanswered
Gastroenterology 37 years experience
No worries: there are no usual interactions between Macrobid and Diflucan (fluconazole) and the usual ingredients of NyQuil. Sorry that you're having your current symptoms, but you will probably be over them in a few days. Stay well hydrated. Good luck.
Created for people with ongoing healthcare needs but benefits everyone.
2.7k viewsReviewed >2 years ago
Last updated Jan 16, 2020
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.